Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

July 23, 2016Stevens County, Swift County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 23, 2016, 10:52 PM CDT for Stevens County, Swift County, Minnesota. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2016, 10:52 PM CDT (03:52 UTC)
Expired
Jul 24, 2016, 12:00 AM CDT
In force
68 min
Issued by
NWS Twin Cities, MN

Counties Stevens County, MN, Swift County, MN

The radar

The Minneapolis radar (KMPX), 189 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

758 
WWUS83 KMPX 240352
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1052 PM CDT SAT JUL 23 2016

MNZ047-048-055-240500-
POPE-STEVENS-SWIFT-
1052 PM CDT SAT JUL 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...SWIFT AND
WESTERN POPE COUNTIES THROUGH MIDNIGHT CDT...

AT 1051 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR FISH LAKE TO NEAR LAKE OLIVER.
MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MORRIS...BENSON...STARBUCK...HANCOCK...KERKHOVEN...LOWRY...CYRUS...
MURDOCK...DONNELLY...LAKE HATTIE...LAKE HASSEL AND FISH LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 23 AND 60.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 140 AND 177.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4576 9576 4575 9554 4516 9529 4521 9596
      4576 9624
TIME...MOT...LOC 0351Z 290DEG 24KT 4572 9611 4536 9595 

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 6:16 PM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jul 23, 6:16 PM CDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
616 PM CDT SAT JUL 23 2016

.UPDATE...For 00z aviation discussion below

&&

.SHORT TERM...(This evening through Sunday)
Issued at 416 PM CDT Sat Jul 23 2016

The mesoscale convective vortex lifting across central MN has
successfully reinvigorated convection this afternoon. Very much a
tropical-like airmass with very efficient rainfall production,
with many areas receiving rainfall rates on the order of 1 to over 2
inches per hour. Although there has been a general downward trend
in the intensity of storms over the past hour, we are still
monitoring to the west for potential new development, given the
fair amount of clearing that has occurred. If storms do develop,
damaging winds and flooding will be the biggest threats.

Clearing occurs overnight with a mild and benign day ahead for
Sunday, as highs top out in the low to middle 80s.

.LONG TERM...(Sunday night through Saturday)
Issued at 416 PM CDT Sat Jul 23 2016

The long term forecast starts out on a quiet note, but then turns
active on Tuesday and stays that way for most of the upcoming
week.

Monday brings a continuance of near normal temperatures and dry
weather. By Tuesday we see westerly flow develop aloft, with
multiple embedded shortwaves bringing occasional precipitation
chances throughout the week. Temperatures will trend downward
toward values slightly below climatological normals.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 617 PM CDT Sat Jul 23 2016

Showers will affect KEAU to start the TAF period, and then we
will be watching to see if any storms can get going back to the
west this evening. Model trends are looking less favorable for
development to affect the TAF sites this evening, although it is
still not totally out of the question so will maintain a hint of
the possibility with a VCTS mention for late evening. After that,
really looks to be a quiet period with few-sct mid/high clouds on
Sunday. South/southeast winds shift to the west/southwest this eve
then become northwest for Sunday with gusts to around or just
above 20 kts developing by afternoon.

KMSP...
It is looking less likely for additional development at KMSP, but
if a line of storms does develop to the west, it would most likely
reach the site around 05z-07z.

/OUTLOOK FOR KMSP/
Mon...VFR. Winds NW 5-10 kt.
Tue...VFR. Chance p.m. TSRA. Winds SW 7-10 kts.
Wed...VFR. Chance TSRA. Winds SE 5 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch through Sunday morning for WIZ014>016.

MN...Flash Flood Watch through Sunday morning for MNZ043>045-050-052-
     053.

&&

SHORT TERM...LS
LONG TERM...LS
AVIATION...LS
Hazardous weather outlook, Jul 23, 6:19 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
619 PM CDT SAT JUL 23 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241830-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
619 PM CDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO THE EARLY
MORNING HOURS. THE THREAT FOR SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY. THE THREAT FOR
SEVERE WEATHER WITH THESE STORMS IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH
TONIGHT.

In the hours before

Local storm report, Jul 23, 7:23 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
723 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       BUFFALO                 45.18N 93.87W
07/23/2016  M5.20 INCH       WRIGHT             MN   TRAINED SPOTTER

            OCCURRED NEAR INTERSECTION OF HWY 55 AND HWY
            25.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 7:27 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
727 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             6 N COSMOS              45.02N 94.71W
07/23/2016  M2.00 INCH       MEEKER             MN   TRAINED SPOTTER

            HAIL DIAMETER 2.25 INCHES. MOSTLY ONE INCH
            HAIL, LASTED APPROXIMATELY 5 MINUTES.
            VEHICLES, HOUSE SIDING DAMAGED. ALSO
            MEASURED 3 INCHES OF RAIN IN 1.5 HOURS.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 7:29 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
729 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     2 NE HUTCHINSON         44.92N 94.35W
07/23/2016                   MCLEOD             MN   TRAINED SPOTTER

            A FEW 3 INCH DIAMETER TREE BRANCHES DOWN.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 8:27 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
827 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       BUFFALO                 45.18N 93.87W
07/23/2016  M5.20 INCH       WRIGHT             MN   TRAINED SPOTTER

            OCCURRED NEAR INTERSECTION OF HWY 55 AND HWY
            25.

0630 PM     HEAVY RAIN       1 SW HANOVER            45.15N 93.67W
07/23/2016  M2.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

            .

0430 PM     HEAVY RAIN       1 E ST. MICHAEL         45.21N 93.64W
07/23/2016  M2.90 INCH       WRIGHT             MN   COCORAHS

            .

0427 PM     HEAVY RAIN       MONTICELLO              45.30N 93.80W
07/23/2016  M3.75 INCH       WRIGHT             MN   TRAINED SPOTTER

            OCCURRED IN OTSEGO NEAR 78TH AND PARRISH
            AVE. .

0424 PM     HEAVY RAIN       MONTICELLO              45.30N 93.80W
07/23/2016  M4.22 INCH       WRIGHT             MN   AMATEUR RADIO

            OCCURRED NEAR HWY 25 AND MISSISSIPPI RIVER.

0421 PM     HEAVY RAIN       5 N HOWARD LAKE         45.13N 94.07W
07/23/2016  M5.06 INCH       WRIGHT             MN   TRAINED SPOTTER

            .

0415 PM     HEAVY RAIN       1 NW ROCKFORD           45.10N 93.75W
07/23/2016  M1.70 INCH       WRIGHT             MN   TRAINED SPOTTER

            .

0415 PM     HEAVY RAIN       3 SSW CHISAGO CITY      45.33N 92.91W
07/23/2016  M3.07 INCH       CHISAGO            MN   CO-OP OBSERVER

            RAINFALL BEGAN AT NOON.

0415 PM     FLASH FLOOD      2 SW FOREST LAKE        45.26N 93.01W
07/23/2016                   WASHINGTON         MN   LAW ENFORCEMENT

            WATER OVER ROOF OF VEHICLE NEAR THE
            INTERSECTION OF EVERTON AND FALCON.

0411 PM     HEAVY RAIN       HOWARD LAKE             45.06N 94.07W
07/23/2016  M5.00 INCH       WRIGHT             MN   COUNTY OFFICIAL

            REPORTED BY EMERGENCY MANAGER.

0405 PM     FLASH FLOOD      RAMSEY                  45.26N 93.45W
07/23/2016                   ANOKA              MN   LAW ENFORCEMENT

            HWY 47 BLOCKED AT 167TH ST. WATER UP TO
            HOODS OF VEHICLE.

0357 PM     HEAVY RAIN       RAMSEY                  45.26N 93.45W
07/23/2016  M4.50 INCH       ANOKA              MN   TRAINED SPOTTER

            .

0341 PM     HEAVY RAIN       2 NNW BECKER            45.40N 93.89W
07/23/2016  M3.25 INCH       SHERBURNE          MN   COCORAHS

            .

0327 PM     FLASH FLOOD      MONTICELLO              45.30N 93.80W
07/23/2016                   WRIGHT             MN   LAW ENFORCEMENT

            RAMP FROM SOUTH BOUND HWY 25 TO EAST
            INTERSTATE 94 WAS COMPLETELY FLOODED. ONE
            CAR BECAME STRANDED AND HAD TO BE TOWED OUT.
            .

0245 PM     HEAVY RAIN       6 SW LITCHFIELD         45.06N 94.61W
07/23/2016  M3.50 INCH       MEEKER             MN   PUBLIC

            .

0236 PM     HEAVY RAIN       MAPLE LAKE              45.23N 94.00W
07/23/2016  E1.20 INCH       WRIGHT             MN   TRAINED SPOTTER

            STREET FLOODING (OVER CURBS), OVER MANY
            STREETS.

0228 PM     HAIL             SILVER LAKE             44.90N 94.20W
07/23/2016  M0.75 INCH       MCLEOD             MN   LAW ENFORCEMENT

            .

0205 PM     TSTM WND DMG     2 NE HUTCHINSON         44.92N 94.35W
07/23/2016                   MCLEOD             MN   TRAINED SPOTTER

            A FEW 3 INCH DIAMETER TREE BRANCHES DOWN.

0150 PM     HEAVY RAIN       ATWATER                 45.14N 94.78W
07/23/2016  M2.87 INCH       KANDIYOHI          MN   PUBLIC

            .

0125 PM     HAIL             6 N COSMOS              45.02N 94.71W
07/23/2016  M2.00 INCH       MEEKER             MN   TRAINED SPOTTER

            HAIL DIAMETER 2.25 INCHES. MOSTLY ONE INCH
            HAIL, LASTED APPROXIMATELY 5 MINUTES.
            VEHICLES, HOUSE SIDING DAMAGED. ALSO
            MEASURED 3 INCHES OF RAIN IN 1.5 HOURS.

1111 AM     TSTM WND DMG     COTTAGE GROVE           44.82N 92.93W
07/23/2016                   WASHINGTON         MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

1108 AM     TSTM WND DMG     2 ESE PRESCOTT          44.74N 92.75W
07/23/2016                   PIERCE             WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.,.

1105 AM     HEAVY RAIN       1 WSW GRANITE FALLS     44.81N 95.56W
07/23/2016  M3.42 INCH       YELLOW MEDICINE    MN   CO-OP OBSERVER

            RAIN FELL IN JUST OVER TWO HOURS.

1100 AM     TSTM WND DMG     ELLSWORTH               44.74N 92.48W
07/23/2016                   PIERCE             WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

1050 AM     TSTM WND DMG     1 N FARMINGTON          44.67N 93.18W
07/23/2016                   DAKOTA             MN   PUBLIC

            LARGE BRANCH SNAPPED OFF. SOCIAL MEDIA
            IMAGE.

1041 AM     TSTM WND DMG     2 S FARMINGTON          44.63N 93.18W
07/23/2016                   DAKOTA             MN   LAW ENFORCEMENT

            A FEW TREES DOWN.

1040 AM     TSTM WND DMG     RED WING                44.58N 92.60W
07/23/2016                   GOODHUE            MN   LAW ENFORCEMENT

            POWER LINES DOWN.

1040 AM     TSTM WND DMG     ZUMBROTA                44.29N 92.67W
07/23/2016                   GOODHUE            MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN .

1036 AM     TSTM WND GST     2 W BAY CITY            44.59N 92.50W
07/23/2016  M48 MPH          PIERCE             WI   AWOS

            AWOS STATION RED WING AP /RGK/.

1020 AM     TSTM WND DMG     2 N LAKEVILLE           44.71N 93.25W
07/23/2016                   DAKOTA             MN   TRAINED SPOTTER

            LARGE TREE DOWN. .

1020 AM     TSTM WND GST     8 SSE CANNON FALLS      44.41N 92.86W
07/23/2016  M52 MPH          GOODHUE            MN   MESONET

            MESONET STATION CANNON FALLS 7 SSE /MN042/.

1010 AM     TSTM WND GST     8 SSE CANNON FALLS      44.41N 92.86W
07/23/2016  M50 MPH          GOODHUE            MN   MESONET

            MESONET STATION CANNON FALLS 7 SSE /MN042/.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 23, 9:33 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
933 PM CDT SAT JUL 23 2016

MNZ047-054-055-240330-
LAC QUI PARLE-STEVENS-SWIFT-
933 PM CDT SAT JUL 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEVENS...
WESTERN SWIFT AND NORTHWESTERN LAC QUI PARLE COUNTIES THROUGH 1030PM
CDT...

AT 932 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR JOHNSON TO NEAR BIG STONE LAKE.
MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MORRIS...APPLETON...HANCOCK...CHOKIO...LAKE HATTIE...BELLINGHAM...
LAKE OLIVER...ARTICHOKE LAKE...ALBERTA...HOLLOWAY...
LOUISBURG AND MORRIS AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 17 AND 27.
 U.S. HIGHWAY 75 BETWEEN MILE MARKERS 120 AND 127.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 136 AND 167.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4527 9645 4525 9629 4522 9627 4518 9610
      4524 9610 4524 9612 4541 9612 4542 9625
      4563 9625 4559 9576 4520 9593 4511 9644
      4512 9646
TIME...MOT...LOC 0232Z 289DEG 19KT 4553 9629 4533 9662

JPC
Special weather statement, Jul 23, 10:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1052 PM CDT SAT JUL 23 2016

MNZ047-048-055-240500-
POPE-STEVENS-SWIFT-
1052 PM CDT SAT JUL 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...SWIFT AND
WESTERN POPE COUNTIES THROUGH MIDNIGHT CDT...

AT 1051 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR FISH LAKE TO NEAR LAKE OLIVER.
MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MORRIS...BENSON...STARBUCK...HANCOCK...KERKHOVEN...LOWRY...CYRUS...
MURDOCK...DONNELLY...LAKE HATTIE...LAKE HASSEL AND FISH LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 23 AND 60.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 140 AND 177.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4576 9576 4575 9554 4516 9529 4521 9596
      4576 9624
TIME...MOT...LOC 0351Z 290DEG 24KT 4572 9611 4536 9595

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:33 PM CDTSpecial Weather StatementMPXStevens57 min
Jul 24, 12:01 AM CDTSpecial Weather StatementMPXKandiyohi59 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.